MathSciNet Relay Station
MathSciNet bibliographic data
MR2403702 (2009e:46049) 46L05 (46L10)
D'Antoni, Claudio; Zsidó, László Abelian strict approximation in $AW\sp *$-algebras and Weyl-von Neumann type theorems. Trans. Amer. Math. Soc. 360 (2008), no. 9, 4705–4738.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement